# SDR IPXA09855275

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 814-F1-10 EXTERIOR FUSELAGE DOUBLER AT BS 306 TO 312 HAS MINIMUM FASTENER SPACING LESS THAN 4D.  ACCOMPLISHED REPAIR PER TIMCO REO-G12650 REV A AND UPS EO DC8-5320-328 04 REV A.  DATE 3/20/09.
